# SDR HALA2014070600104

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 20,834 hours, 49,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER INBD L/E BEHIND FLAP TRACK DAMAGED.  SLAT ANTI ICE COVER LT INBD BENT AT AFT INBD CORNER.  COLD WORKED IAW SEM 51-10-02/OGO1.
